Hausdorff dimension of weighted singular vectors in R^2

Lingmin Liao Universite Paris-Est Creteil Ronggang Shi Fudan University Omri N. Solan Tel Aviv University Nattalie Tamam Tel Aviv University

Dynamical Systems mathscidoc:2203.11001

Journal of the European Mathematical Society, 22, (3), 833-875, 2020.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-03-06 18:52:41 uploaded by ronggang ] [ 141 downloads ] [ 0 comments ]
@inproceedings{lingmin2020hausdorff,
  title={Hausdorff dimension of weighted singular vectors in R^2},
  author={Lingmin Liao, Ronggang Shi, Omri N. Solan, and Nattalie Tamam},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220306185242762842905},
  booktitle={Journal of the European Mathematical Society},
  volume={22},
  number={3},
  pages={833-875},
  year={2020},
}
Lingmin Liao, Ronggang Shi, Omri N. Solan, and Nattalie Tamam. Hausdorff dimension of weighted singular vectors in R^2. 2020. Vol. 22. In Journal of the European Mathematical Society. pp.833-875. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220306185242762842905.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved